Miscarriage Pg1260033505

2 Replies
kristy344 - December 5

Is it possible to get a miscarriage if you take too much Ibuprofen?

 

hudson - December 6

you shouldn't be taking any ibuprofen if you're pregnant. Only tylenol. That said, they say any chemical or substance you shouldn't be taking can raise your chances for a miscarriage. Lots of women don't even know they're pregnant for a couple of months so they are still having occasional drinks, taking ibuprofen, etc. and their babies come out fine. I wouldn't take that chance if you can avoid it try! Good luck!

 

kristy344 - December 10

thanks. I appreciate that. I hear that taking too much tylenol can also increase the risk of having a miscarriages. Is that true?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?